# SDR DALA2024102910496

- Difficulty date: October 27, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N349NW
- Make and model: Airbus A320-212
- Aircraft serial: 417
- Aircraft time: 92,395 hours, 42,548 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Emergency Ops
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3249 DISC: L1 DOOR EMERGENCY OPERATING CYLINDER REQUIRES SERVICING. C/A: SERVICED TO FULL PER A320 AMM 52-10. (LP: 6612804)
